# SDR 2001F00422

- Difficulty date: July 11, 2001
- Submitted: October 15, 2001
- Operation: Air carrier
- Aircraft: N355QS
- Make and model: Boeing 727-21
- Aircraft serial: 19257
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Corroded
- Location: Center Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WING CENTER SECTION, INTERNAL, AFT SPAR WEB BULGED IN AREA OF UPPER SPAR CHORD BL 45 R.  INSTALLED DOUBLER REPAIR AT AFT WEB, STATION BS 870, RBL 50.9 IAW AVHM-23RO-1 REVISION R1.  (M)
